Texas, 2009Flash Flooding in Texas, October 22, 2009
October 22, 2009 · NWS HGX · 4 events in 2 counties and zones
A line of thunderstorms associated with a slow moving cold front trained over a line from Friendswood to Pasadena to Baytown producing some localized flash flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $4,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A line of thunderstorms associated with a slow moving cold front trained over a line from Friendswood to Pasadena to Baytown producing some localized flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before the first event at Oct 22, 5:22 AM CST, 38 minutes earlier.
Area forecast discussion, Oct 22, 5:22 AM CST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
622 AM CDT THU OCT 22 2009
.UPDATE...
UPDATE TO MENTION TORNADO WATCH 771 FOR OUR FAR EASTERN COUNTIES
OF POLK...LIBERTY...AND CHAMBERS AND INCLUDING GALVESTON BAY AND
NEAR SHORE FREEPORT TO HIGH ISLAND GULF WATERS THROUGH 1 PM CDT.
A COUPLE OF THE STRONGER STORMS PASSING ACROSS POINTS EAST OF
INTERSTATE 45 WITHIN THIS WATCH BOX HAVE DISPLAYED ROTATION WITHIN
THE PAST HOUR. HWOHGX IS OUT HIGHLIGHTING THE MAIN THREAT OF
LOCALLY HEAVY RAINFALL...SECONDARY THREAT BEING THAT OF WEAK
TORNADOES (OR WATERSPOUTS) THROUGH EARLY AFTERNOON. 31
&&
.PREV DISCUSSION... /ISSUED 420 AM CDT THU OCT 22 2009/
DISCUSSION...
LET THE GAMES BEGIN....SHORTWAVE EMANATING FROM WHAT WAS ONCE RICK
TRAVELING UP OUR COASTLINE THIS MORNING. THIS HAS BEEN THE IMPETUS
TO THE FILL-IN CONVECTION NOW MOVING UP FROM THE GULF AND OVER
THE SOUTH CENTRAL FA. 7Z SURFACE LOW OVER BUOY 42020 AND ITS
ASSOCIATED TROF CREATING A TIGHT COASTAL PRESSURE GRADIENT THAT
HAS MAXIMIZED INFLOW (ENHANCED 30-40 KT SOUTHERLY LLJ)...MANY
MARINE SITES ARE OBSERVING 20-30 KT S-SE WINDS. PLEASE NOTE THE
COASTAL FLOOD ADVISORY THROUGH EARLY AFTERNOON...BOLIVARS HIGHWAY
87 WAS UNDER WATER AT MIDNIGHT DUE TO EARLIER STRONG EASTERLIES
DRIVING TIDES UP TO NEAR 4 FEET.
RADAR COMING ALIVE THROUGH THE EARLY MORNING AS THE REGION FALLS
IN THE MORE RAIN-EFFICIENT WARM SECTOR. PRIMARILY RAIN (ISO
THUNDER) WITH A FEW STROKES OF LIGHTNING OCCURRING ACROSS
GALVESTON AND HARRIS COUNTIES. AT 8Z...THE CF HAS PASSED A WICHITA
FALLS TO ABILENE TO SAN ANGELO LINE WITH ITS PRE-FRONTAL TROF
BETWEEN A SULFUR SPRINGS TO CORSICANA TO BASTROP LINE...OR JUST TO
THE NORTH OF THE CWA. HIGH RAIN AMOUNTS HAVE FALLEN OVER CENTRAL
TEXAS IN ASSOCIATION WITH THIS PRE-FRONTAL WAVE...WITH SOME HILL
COUNTY LOCALES PICKING UP GT 6 INCHES IN JUST A FEW HOURS PROMPTING
FLOOD WARNINGS. OUR HEAVIEST RAIN IS COMING ONSHORE AND MOVING
THROUGH METRO THIS HOUR...IN CONJUNCTION WITH THE LEADING EDGE OF
THIS VORT COURTESY RICK. MAIN THREAT WILL BE THE LOCALLY HEAVY
RAINFALL AS THE PRE-FRONTAL TROF MOVES INTO THE AREA BY 12Z. AS
THE CF ENTERS CENTRAL TEXAS (UPPER LOW HEADS INTO EASTERN KS/OK)
THE BEST CHANCE FOR HEAVY RAIN WILL BE POINTS NORTH OF THE INTERSTATE
10 CORRIDOR...OR WHERE THE BEST 85H CONV AND UPPER DIFF (RRQ-POSITIONING)
OCCURS. AREAWIDE 1 TO 2 INCH AMOUNTS WITH LOCALLY 3 TO 4 INCH
AMOUNTS ARE ON THE MENU THROUGH MID-DAY. AS THE CF CROSSES THE
AREA BETWEEN 18-0Z...THERE COULD BE LOCATIONS (ESP. NORTHERN CWA)
THAT RECEIVE 3 TO 4 INCHES IN A SHORT AMOUNT OF TIME. WILL HOLD
OFF ON THE FFA AS FEEL EVENT BEST HANDLED WITH LOCALIZED URBAN AND
SMALL STREAM ADVISORIES TO ACCOUNT FOR RUN-OFF TYPE FLOODING.
FRONT WELL OFF THE COAST BY 03-04Z...COOLER AND DRIER AIR MASS
SPILLS OVER US THROUGH FRIDAY THAT WILL MAKE FOR AN UNSEASONABLY
COOL AND COMFORTABLE DAY IN THE 60S...MORNING MINS IN THE UPPER
40S ACROSS MANY INTERIOR COMMUNITIES. SATURDAY MORN WILL THE COOLEST
OF THE YEAR...WITH THE AFTERNOON WARMING INTO THE LOW TO MID 70S
UNDER SLOWLY E-SE VEERING WINDS. SUNDAY THROUGH MONDAYS FORECAST
BECOMES A BIT COMPLICATED AS A REINFORCING HIGH COMES DOWN OUT OF
THE ROCKY LEEWARDS AND FORCES A BOUNDARY THROUGH THE REGION LATE
SUNDAY INTO EARLY MONDAY. MODELING HAVING A TOUGH TIME AGREEING ON
WHETHER WE WILL GET MUCH PRECIPITATION OUT OF THIS. FEELING IS
THAT THE ATMOSPHERE WILL NOT HAVE ENOUGH TIME TO PRIME ITSELF BACK
TO THE MOISTURE LEVELS NEEDED TO PRODUCE MUCH RAIN. PREFER THE
ECMWF SOLUTION OF DRAGGING IN SOME UNDER-THE-WEAK CAP STREAMERS
LATE SUNDAY OR MONDAY MORNING...WITH A GENERALLY DRY BOUNDARY
COOL FRONT PASSAGE MONDAY. EARLY MONDAY 30 POPS MAY BE TOO HIGH WITH
THIS LIMITED MOISTURE...BUT IF WINDS VEER AROUND EARLIER SUNDAY THEN
WE MAY PICK UP A FEW HUNDREDTHS OF AN INCH OVERNIGHT MONDAY AM.
EARLY WEEK WEATHER WILL BE QUIET WITH SOUTHERLY WINDS GRADUALLY
INCREASING MOISTURE VALUES BACK UP TO AROUND 1.5-1.6 BY MID WEEK.
THE NEXT COLD FROPA IS TIMED FOR WEDNESDAY PM. THE GFS IS THE MOST
AGGRESSIVE WITH THIS NEXT CF...SLAMMING AN ALBERTA CLIPPER-TYPE
AIR MASS OVER US ON THUR-FRI. EURO HAS THIS NORTHERN AIR MASS
SIMILAR TO TONIGHTS...THICKNESSES IN THE UPPER 560 DAMS REACHING
THE COAST. THE GFS IS CONSIDERABLY COLDER...UPPER-MID 550 DAMS TO
COAST WITH A NEAR-15 DEGREE C 24-HOUR DROP. LEANED TOWARDS THE
MORE CONSERVATIVE ECMWF FOR THE TIME BEING...BUT EITHER WAY THE
WEATHER THIS TIME NEXT WEEK ONCE AGIN LOOKS CONSIDERABLY COOLER
AND DRIER. 31
MARINE...
STRONG LLJ MIXING DOWN ACROSS MID/LOWER COAST WILL BE SHIFTING EWD
OFF THE UPPER TX COAST IN THE NEXT SEVERAL HOURS. ONSHORE FLOW WILL
FURTHER INCREASE WITH GUSTS TO 30KT POSSIBLE OFFSHORE. SEAS SHOULD
BUILD INTO THE 6-9 FT RANGE AS WELL. BOLIVAR HAS HAD SOME COASTAL
FLOODING ALONG HWY 37 DUE TO THE STRONG ERLY WINDS YDAY. ASTRONOMICAL
TIDES ALONG THE COAST WILL BE FALLING THE NEXT SEVERAL HOURS AS WE
GO INTO LOW TIDE AND WINDS HAVE GONE MORE SRLY - BOTH OF WHICH
SHOULD FAVOR IMPROVING CONDITIONS. HOWEVER...QUITE CONCERNED THAT
WITH THE SUBSTANTIAL INCREASE IN SPEEDS OFFSHORE IN THE NEXT
SEVERAL HOURS WILL CAUSE INCREASED WAVE RUNUP TO COUNTERBALANCE
THE POSITIVES LISTED ABOVE AND THE PENINSULA MIGHT CONTINUE TO
HAVE SOME ISSUES THRU MIDDAY. PLAN ON UPGRADING THE COASTAL FLOOD
STATEMENT TO AN ADVSY TO COVER THIS...AGAIN PRIMARILY FOR BOLIVAR
PENINSULA. WEST END OF GLS ISLAND WILL ALSO SEE HIGHER THAN NORMAL
WATER LEVELS BUT PROBABLY WONT HAVE THE SAME IMPACT AS BOLIVAR
THANKS TO MORE SIGNIFICANT HURRICANE IKE EROSION. OTHERWISE...FRONT
SHOULD PUSH OFF THE COAST THIS AFTN WITH MODERATE TO STRONG
OFFSHORE FLOW GRADUALLY FILLING IN BEHIND IT THRU THE NIGHT.
EXPECT SCA CONDITIONS TO PREVAIL BEFORE GRADUALLY SUBSIDING LATE
FRI AND INTO SAT. 47
AVIATION...
WIDESPREAD RAIN...HEAVY AT TIMES...AND MVFR/IFR CIGS CAN BE EXPECTED
THRU AT LEAST MID DAY BEFORE A GRADUAL CLEARING TREND BEGINS FROM
THE WNW TO ESE THRU THE AFTN HOURS AS THE COLD FRONT PUSHES THRU.
VFR TONIGHT. 47
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 69 47 64 47 74 / 100 10 0 0 0
HOUSTON (IAH) 75 50 66 49 74 / 100 20 0 0 0
GALVESTON (GLS) 78 57 68 57 75 / 100 30 0 0 0
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...COASTAL FLOOD ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: GALVESTON.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT FRIDAY FOR THE FOLLOWING
ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS FROM FREEPORT
TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH
ISLAND TO FREEPORT OUT 20 NM.
&&
DISCUSSION...31/47Hazardous weather outlook, Oct 22, 5:06 AM CST, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
606 AM CDT THU OCT 22 2009
GMZ375-TXZ163-164-176>178-198-199-212-213-227-237-231115-
BRAZORIA-FORT BEND-GRIMES-HARRIS-HOUSTON-MADISON-MONTGOMERY-
SAN JACINTO-TRINITY-WALKER-WALLER-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
606 AM CDT THU OCT 22 2009
...LOCALLY HEAVY RAINFALL AND ISOLATED TORNADOES ARE POSSIBLE
TODAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.
.DAY ONE...THIS MORNING AND AFTERNOON
AN UPPER TROUGH OF LOW PRESSURE AND ITS ASSOCIATED COLD FRONT WILL
TRAVEL ACROSS THE REGION LATE THIS MORNING AND INTO THE EARLY
AFTERNOON. LOCALLY HEAVY RAINFALL AND ISOLATED TORNADOES ARE
POSSIBLE WITH THIS STORM SYSTEM THROUGH EARLY AFTERNOON. AVERAGE
RAINFALL AMOUNTS OF BETWEEN 1 TO 2 INCHES...WITH LOCALLY HEAVY
RAINFALL OF BETWEEN 3 TO 4 INCHES ARE POSSIBLE THROUGH THE MORNING
HOURS. AREAS THAT RECEIVE THESE HIGHER AMOUNTS WILL BE DEALING
WITH LOCALIZED RURAL AND URBAN FLOODING OF LOWER LYING AREAS...ROADWAYS
...AND FEEDER ROADS.
THE HEAVY RAIN THREAT WILL COME TO A CLOSE BY MID DAY...OR AS THE
COLD FRONT REACHES THE COAST DURING THE LATE AFTERNOON. IN THE
WAKE OF THIS FRONT...NORTH WINDS IN THE 20 TO 25 KNOT RANGE...WITH
HIGHER GUSTS TO NEAR 35 KNOTS...CAN BE EXPECTED AS THE COLD FRONT
PASSES OVER THE LOCAL BAY AND NEAR SHORE WATERS OF SOUTHEASTERN
TEXAS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS ANTICIPATED.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THROUGH THURSDAY AFTERNOON.
GMZ335-355-TXZ179-200-214-238-231115-
CHAMBERS-GALVESTON-GALVESTON BAY-LIBERTY-POLK-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
606 AM CDT THU OCT 22 2009
...LOCALLY HEAVY RAINFALL AND ISOLATED TORNADOES ARE POSSIBLE
TODAY...
...A TORNADO WATCH IS IN EFFECT THROUGH 1 PM TODAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.
.DAY ONE...THIS MORNING AND AFTERNOON
AN UPPER TROUGH OF LOW PRESSURE AND ITS ASSOCIATED COLD FRONT WILL
TRAVEL ACROSS THE REGION LATE THIS MORNING AND INTO THE EARLY
AFTERNOON. LOCALLY HEAVY RAINFALL AND ISOLATED TORNADOES ARE
POSSIBLE WITH THIS STORM SYSTEM THROUGH EARLY AFTERNOON. AVERAGE
RAINFALL AMOUNTS OF BETWEEN 1 TO 2 INCHES...WITH LOCALLY HEAVY
RAINFALL OF BETWEEN 3 TO 4 INCHES ARE POSSIBLE THROUGH THE MORNING
HOURS. AREAS THAT RECEIVE THESE HIGHER AMOUNTS WILL BE DEALING
WITH LOCALIZED RURAL AND URBAN FLOODING OF LOWER LYING
AREAS...ROADWAYS...AND FEEDER ROADS.
THE HEAVY RAIN THREAT WILL COME TO A CLOSE BY MID DAY...OR AS THE
COLD FRONT REACHES THE COAST DURING THE LATE AFTERNOON. IN THE
WAKE OF THIS FRONT...NORTH WINDS IN THE 20 TO 25 KNOT RANGE...WITH
HIGHER GUSTS TO NEAR 35 KNOTS...CAN BE EXPECTED AS THE COLD FRONT
PASSES OVER THE LOCAL BAY AND NEAR SHORE WATERS OF SOUTHEASTERN
TEXAS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS ANTICIPATED.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THROUGH THURSDAY AFTERNOON.
In the hours before
Special weather statement, Oct 22, 3:31 AM CST, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
431 AM CDT THU OCT 22 2009
TXZ200-213-214-238-221030-
CHAMBERS-GALVESTON-HARRIS-LIBERTY-
431 AM CDT THU OCT 22 2009
...STRONG STORM NEAR LA MARQUE...
AT 424 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LA MARQUE...MOVING NORTH AT 25 MPH.
WINDS GREATER THAN 40 MPH...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...WALLISVILLE...
SEABROOK...SAN JACINTO STATE PARK...LAKE HOUSTON DAM...JOHNSON SPACE
CENTER...HANKAMER...WEBSTER...TEXAS CITY...TAYLOR LAKE VILLAGE...
SHOREACRES...SHELDON...SANTA FE...SAN LEON...OLD RIVER-WINFREE...
NASSAU BAY...MORGANS POINT...MONT BELVIEU...LEAGUE CITY...LA
PORTE...LA MARQUE...KEMAH...HITCHCOCK...HIGHLANDS...EL LAGO...
DICKINSON...DEER PARK...CROSBY...COVE...CLEAR LAKE SHORES...
CHANNELVIEW...BAYTOWN...BARRETT...BACLIFF AND ANAHUAC.
GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTABLE
AUTOMOBILE UNTIL THIS STORM HAS PASSED.
LAT...LON 2970 9470 2973 9471 2978 9475 2966 9489
2965 9493 2970 9496 2963 9495 2965 9501
2960 9497 2955 9501 2952 9497 2950 9491
2953 9491 2956 9479 2946 9494 2942 9488
2928 9497 2935 9512 3005 9515 2993 9455
TIME...MOT...LOC 0931Z 201DEG 23KT 2940 9499Special weather statement, Oct 22, 4:26 AM CST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
526 AM CDT THU OCT 22 2009
TXZ200-214-221130-
CHAMBERS-LIBERTY-
526 AM CDT THU OCT 22 2009
...STRONG STORM JUST EAST OF BAYTOWN...
AT 518 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES EAST OF BAYTOWN OR 24 MILES SOUTH OF
DAYTON...MOVING NORTH NORTHEAST AT 25 MPH.
WINDS GREATER THAN 40 MPH ARE POSSIBLE WITH THIS STORM. RADAR IS
ALSO PICKING UP SOME WEAK ROTATION WITH THIS STORM SO FUNNEL CLOUDS
ARE ALSO POSSIBLE.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...WALLISVILLE...MOSS
HILL...OLD RIVER-WINFREE...MONT BELVIEU...LIBERTY...KENEFICK...
HARDIN...DEVERS...DAYTON LAKES...DAYTON...DAISETTA...COVE AND AMES.
GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTABLE
AUTOMOBILE UNTIL THIS STORM HAS PASSED.
LAT...LON 2977 9476 2975 9483 2968 9487 2970 9492
2973 9494 2976 9492 2983 9491 2984 9493
3035 9485 3025 9465 3012 9460 3012 9446
3011 9445 3007 9445
TIME...MOT...LOC 1024Z 197DEG 23KT 2974 9487Flash Flood, Harris
- When
- October 22, 6:00 AM CST to 7:00 AM CST
- Where
- Harris County, 0.45 mi SSW of La Porte Muni Arpt to 0.67 mi S of La Porte Muni Arpt
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 29.664, -95.072
Several streets flooded in LaPorte. Portions of Farrington and Broadway not passable.
Flash Flood, Harris
- When
- October 22, 6:30 AM CST to 7:30 AM CST
- Where
- Harris County, 0.7 mi NNW of Nassau Bay to 0.67 mi NW of Nassau Bay
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 29.539, -95.086
Upper Bay Road was closed due to flooding around the 18700.
Flash Flood, Galveston
- When
- October 22, 6:30 AM CST to 7:30 AM CST
- Where
- Galveston County, 3.71 mi NW of League City S S Arpt to 2.42 mi NW of League City S S Arpt
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 29.513, -95.179
Several roads closed in Friendswood due to high water including 528 near near Interstate 45, the 17200 block of Blackhawk Road AT 528 and the 500 block of FM 518.
Flash Flood, Harris
- When
- October 22, 6:30 AM CST to 7:30 AM CST
- Where
- Harris County, 0.24 mi NE of Clear Lake City to 0.33 mi E of Clear Lake City
- Cause
- Heavy Rain
- Property damage
- $4,000
- Reported by
- Emergency Manager
- Coordinates
- 29.552, -95.097
Vehicles were stalled on Saturn Lane.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Louisiana, October 22, 20091 death · 1 injured · $945,000 · EF1 · 16 events
- Winter Weather in Nebraska, October 22, 20091 death · 1 event
- Tornadoes and Flash Flooding in Louisiana, October 22, 2009$120,000 · EF0 · 10 events
- Flash Flooding in Arkansas, October 22, 2009$120,000 · 6 events
- Flash Flooding and Heavy Rain in Texas, October 22, 2009$120,000 · 4 events
- Flooding in Iowa, October 22 to 28, 2009$80,000 · 4 events
- Flash Flooding in Texas, October 22, 200910 events
- Flash Flooding in Missouri, October 22, 20097 events
- Flash Flooding in Missouri, October 22 to 23, 20096 events
- Waterspout in Gulf of Mexico, October 22, 20092 events
- Flood and Strong Wind in Louisiana, October 22, 2009$2,000 · 2 events
- Marine Thunderstorm Winds in Gulf of Mexico, October 22, 20092 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 199660, 199661, 199662, 199663.